# SDR 9JLA2014042107165

- Difficulty date: March 30, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 5,956 hours, 3,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NH2401692
- Part serial: L231903
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT B SCREEN WOULD NOT HEAT IN FLIGHT.  TROUBLESHOOTING DISCOVERED THE RT B PANEL WINDSCREEN DEFECTIVE.  THE DEFECTIVE WINDSCREEN WAS REMOVED & NEW WINDSCREEN WAS INSTALLED. LEAK & FUNCTIONAL CHECKS GOOD AT THIS TIME.
